Macintyre Angus. On ω1-categorical theories of abelian groups. Fundamenta mathematicae, vol. 70 , pp. 253–270.Macintyre Angus. On ω1-categorical theories of fields. Fundamenta mathematicae, vol. 71 , pp. 1–25.Reineke Joachim. Minimale Gruppen. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 21 , pp. 357–359.Baldwin J. T. and Saxl Jan. Logical stability in group theory. The journal of the Australian Mathematical Society, vol. 21 ser. A , pp. 267–276.Zil'bér B. I.. Gruppy i kol'ca, téoriá kotoryh katégorična . Fundamenta mathematicae, vol. 95 , pp. 173–188.Baur Walter, Cherlin Gregory, and Macintyre Angus. Totally categorical groups and rings. Journal of algebra, vol. 57 , pp. 407–440.Cherlin Gregory. Groups of small Morley rank. Annals of mathematical logic, vol. 17 , pp. 1–28.Cherlin G. and Shelah S.. Superstable fields and groups. Annals of mathematical logic, vol. 18 , pp. 227–270.Poizat Bruno. Sous-groupes définissables d 'un groupe stable [Book Review]

Journal of Symbolic Logic 49 (1):317-321 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274122
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,425
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Centralisateurs Génériques.Bruno Poizat - 2013 - Journal of Symbolic Logic 78 (1):290-306.
Semisimple Torsion in Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2009 - Journal of Mathematical Logic 9 (2):183-200.
A Generation Theorem for Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2008 - Journal of Mathematical Logic 8 (2):163-195.
On Superstable CSA-Groups.Abderezak Ould Houcine - 2008 - Annals of Pure and Applied Logic 154 (1):1-7.

Analytics

Added to PP index
2016-06-30

Total views
24 ( #388,525 of 2,286,301 )

Recent downloads (6 months)
4 ( #319,711 of 2,286,301 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature